MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Psychopharmacology bulletin · 2010

Drug induced mania in a boy with high functioning autism.

Tutkunkardas Mustafa Deniz, Mukaddes Nahit Motavalli

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug induced mania is sometimes associated with drug that are primarily not used for central nervous system effects. Here we report a manic episode during the treatment of leukemia with various agents in an adolescent with diagnosis of high functioning autism. In this case, most likely candidates to induce a manic episode were dexamethazone, a corticosteroid used in the treatment of T-ALL, cyclophosphamide and cotrimoxazole. Although literature on mood disorders associated with corticosteroids exceeds that of cyclophosphamide and cotrimoxazole, an absolute causal drug cannot be stated.

Для цитирования: Tutkunkardas Mustafa Deniz, Mukaddes Nahit Motavalli. Drug induced mania in a boy with high functioning autism.. Psychopharmacology bulletin. 2010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.